# SDR AWXA200500796

- Difficulty date: June 25, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638416A
- Part serial: 484194B
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK FOUND RT ELEVATOR TAB CRACKED IN 2 PLACED AT THIRD UPPER HINGE CUTOUT, INBOARD CORNER, FROM ELEVATOR STA 55.075 TO ELEVATOR STA 56.075.  MAINTENANCE REPAIRED RT ELEVATOR TAB CUTOUT BY REMOVING DAMAGED AREA LOCATED AT THIRD UPPER HINGE CUTOUT, INBOARD CORNER OF THE RT ELEVATOR TAB.  OBTAINED MATERIAL FOR REPAIR THEN BONDED REPAIR IAW BOEING 737-300 SRM 51-70-05-0 FIG 17.
